CSpace
Methods of judging shape of solitary wave and solution formulae for some evolution equations with nonlinear terms of high order
Zhang, WG; Chang, QS; Fan, EG
2003-11-01
Source PublicationJOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
ISSN0022-247X
Volume287Issue:1Pages:1-18
AbstractIn this paper, we present several methods of judging shape of the solitary wave and solution formulae for some nonlinear evolution equations by means of Lienard equations. Then, using the judgement methods and solution formulae, we obtain solutions of the solitary wave for some of important nonlinear evolution equations, which include generalized modified Boussinesq, generalized nonlinear wave, generalized Fisher, generalized Klein-Gordon and generalized Zakharov equations. Some new solitary-wave solutions are found for the equations. (C) 2003 Published by Elsevier Inc.
Keywordsolitary wave exact solution generalized modified Boussinesq equation generalized nonlinear wave equation generalized Fisher equation generalized Klein-Gordon equation generalized Zakharov equation
DOI10.1016/S0022-247X(02)00336-0
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:000186208400001
PublisherACADEMIC PRESS INC ELSEVIER SCIENCE
Citation statistics
Cited Times:22[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/18329
Collection中国科学院数学与系统科学研究院
Affiliation1.Chinese Acad Sci, Acad Math & Syst Sci, Inst Appl Math, Beijing 100080, Peoples R China
2.Shanghai Univ Sci & Technol, Dept Basic Sci, Shanghai 200093, Peoples R China
3.Fudan Univ, Inst Math, Shanghai 200433, Peoples R China
Recommended Citation
GB/T 7714
Zhang, WG,Chang, QS,Fan, EG. Methods of judging shape of solitary wave and solution formulae for some evolution equations with nonlinear terms of high order[J]. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,2003,287(1):1-18.
APA Zhang, WG,Chang, QS,&Fan, EG.(2003).Methods of judging shape of solitary wave and solution formulae for some evolution equations with nonlinear terms of high order.JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,287(1),1-18.
MLA Zhang, WG,et al."Methods of judging shape of solitary wave and solution formulae for some evolution equations with nonlinear terms of high order".JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS 287.1(2003):1-18.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Zhang, WG]'s Articles
[Chang, QS]'s Articles
[Fan, EG]'s Articles
Baidu academic
Similar articles in Baidu academic
[Zhang, WG]'s Articles
[Chang, QS]'s Articles
[Fan, EG]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Zhang, WG]'s Articles
[Chang, QS]'s Articles
[Fan, EG]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.